Bulletin of the Korean Mathematical Society
( Vol.45 NO.2 / 2008 )
Title
The values of an Euler sum at the negative integers and a relation to a certain convolution of Bernoulli numbers(ENG)
Author
Khristo N. Boyadzhiev ,H. Gopalkrishna Gadiyar ,R. Padma 
MSC
11M41, 11B68
Publication
Page
277-283 Page
Abstract
1. Introduction
2. Main results
3. Proof of Theorem 1
Own Status
Keyword
Dirichlet series, Euler sum, Bernoulli number, Hankel contour integration
Note
Summary
The paper deals with the values at the negative integers
of a certain Dirichlet series related to the Riemann zeta function and with
the expression of these values in terms of Bernoulli numbers.
Attach
[DVI]  [PDF]